Some people tend to be more sensitive to certain meds and get the RLS. Alot of things can give you the RLS like OTC sleep meds, caffeine, chocolate, body building powders/pills and even chrystal lite. So be careful, those rls are about the worst thing you can go thru, I think. Good luck.
i dont have an answer for that question, but some one should be along to help you with that. i have taken xannex but never seroquel..have you tried to google the drug and see if it a side effect. stick around hopefully someone will help.
Those and the sweats/chills are the worst thing I have ever felt. besides childbirth. I wish that's what i was going through instead of this nonsense. that is exactly what it is nonsense.
its because your body is pushing closer to the hardest part of withdrawl...your body will not tolerate ANY meds well from here on out...at least mine didn't...if i took anything...excedrin pm, nyquil.etc..it just made me feel even more crazy...vitamins did help...and water...u said u don't have the means to get the thomas recipe but if there is any way you can ...u should...it WILL help. the sweat and chills...my goodness i remember all too well what that was like...it was i think one of the worst parts....i started feeling like my brain was on fire sometimes but i was freezing and my t shirts were ALWAYS soaked..clothes from my bra to panties....my fiance did laundry A LOT for 2 months...remember....the worst withdrawl hits at day 7 and lasts till day 14..if you can get the recipe before than it would be of great use to u
Seroquel is a very powerful drug - I took 200mcg at night for my bi-polar - i couldn't get up at night and my body was lifeless needless to say i am off it now because i got a baby - it helped me sleep and I needed it.